# SDR 98ZZZX2119

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N104TP
- Make and model: Cessna 421C
- Aircraft serial: 421C0635
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 5124000200
- Condition: Debonded
- Location: Lt/Rt Ail
- Part time: 4,463 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CESSNA PROGRESSIVE CARE INSPECTION, NR 3, NR 4, FOUND STIFFENERS IN BOTH AILERONS.  DEBONDED AND AILERON SKIN LOOSE.  NO REPAIR POSSIBLE BECAUSE OF NO ACCESS DUE TO SKIN BEING BONDED TO RIBS.  EXHANGE OVERHAULED AILERONS WERE INSTALLED DUE TO THE FACT THERE WERE NO APPROVED REPAIRS TO THESE BONDED STRUCTURES.  ALSO, NEW AILERONS WERE HARD TO OBTAIN FACTORY STATIC BALANCE WHEN PAINTED.
